Tennessee, 2012Damaging Wind in Tennessee, August 31, 2012
August 31, 2012 · NWS MEG · 1 event in 1 county or zone
A convective band associated with the remnants of Hurricane Issac moved into the the Memphis metropolitan area during the evening hours of August 31, 2012. A bowing segment of the convective band moved through Downtown Memphis and produced damaging winds.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $45,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A convective band associated with the remnants of Hurricane Issac moved into the the Memphis metropolitan area during the evening hours of August 31, 2012. A bowing segment of the convective band moved through Downtown Memphis and produced damaging winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Aug 31, 5:46 PM CST, 2 hours 34 minutes earlier.
Area forecast discussion, Aug 31, 5:46 PM CST, 2 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
646 PM CDT FRI AUG 31 2012
.UPDATE...
UPDATED FOR AVIATION.
&&
.PREV DISCUSSION... /ISSUED 353 PM CDT FRI AUG 31 2012/
DISCUSSION...20Z SURFACE ANALYSIS PLACES THE REMNANTS OF TROPICAL
DEPRESSION ISAAC ACROSS SOUTHWEST MISSOURI WITH SHOWER AND
THUNDERSTORM ACTIVITY CONFINED PREDOMINANTLY TO THE MISSISSIPPI
RIVER DELTA AND NORTHEAST MISSISSIPPI. TEMPERATURES AS OF 3 PM CDT
RANGE FROM THE 80S ACROSS EASTERN ARKANSAS WHERE CLOUD COVER HAS
PERSISTED THROUGHOUT THE DAY AND UPPER 80S TO LOWER 80S ACROSS THE
REMAINDER OF THE MID SOUTH WHERE CLOUD COVER HAS MIXED OUT TODAY.
WIND ADVISORY CONCERNS ALONG WITH THE POTENTIAL FOR STRONG TO
PERHAPS SEVERE THUNDERSTORMS INTO THIS EVENING ARE THE MAIN
CONCERNS IN THIS AFTERNOON/S FORECAST ISSUANCE.
SHORT TERM...(TONIGHT THROUGH MONDAY)...THE REMNANTS OF TROPICAL
DEPRESSION ISAAC ACROSS SOUTHWEST MISSOURI ALONG WITH DAYTIME
INSTABILITY PRODUCED BY SOME SUNSHINE TODAY HAVE PRODUCED
FAVORABLE CONDITIONS FOR MINI-SUPERCELL TYPE STORMS TO DEVELOP
MAINLY ACROSS EAST ARKANSAS AND THE MISSOURI BOOTHEEL. MODERATELY
STEEP LOW LEVEL LAPSE RATES AROUND 6.5 C/KM...0-1 STORM RELATIVE
HELICITY VALUES BETWEEN 200-250 M2/S2...SURFACE BASED CAPE VALUES
BETWEEN 500-1000 J/KG...SUPPORT THE CONTINUED DEVELOPMENT OF LOW
TOPPED MINI-SUPERCELLULAR TYPE STORMS CAPABLE OF PRODUCING BRIEF
SHORT-LIVED TORNADOES. THINK THIS THREAT WILL BEGIN TO DIMINISH
AFTER SUNSET AS THE BEST SHEAR LIFTS NORTH OF THE MID SOUTH.
LATEST WATER VAPOR SATELLITE/WSR-88D VAD WIND PROFILERS INDICATE
925 MB WINDS BETWEEN 25-35 KTS ACROSS THE MISSISSIPPI RIVER DELTA.
THUS...DECIDED TO EXTEND THE CURRENT WIND ADVISORY UNTIL 6 PM THIS
EVENING.
SHORT TERM MODELS INDICATE THE REMNANTS OF ISAAC WILL CONTINUE TO
MOVE EAST ACROSS CENTRAL MISSOURI ALONG THE I-70 CORRIDOR THROUGH
SUNDAY AND INTO THE OHIO VALLEY BY MONDAY. THIS WILL RESULT IN THE
CONTINUED POTENTIAL FOR SHOWERS AND THUNDERSTORMS EACH
DAY...ESPECIALLY DURING THE DAY WITH MAXIMUM HEATING AND
INSTABILITY. A FEW STRONG THUNDERSTORMS WILL REMAIN POSSIBLE
DURING THIS PERIOD WITH GUSTY WINDS POSSIBLE.
LONG TERM...(TUESDAY THROUGH FRIDAY)...12Z LONG TERM MODELS
INDICATE A COLD FRONT WILL MOVE THROUGH THE MID SOUTH NEXT
WEDNESDAY NIGHT AND THURSDAY AS AN UPPER LEVEL TROUGH MOVES INTO
THE EASTERN UNITED STATES. THUS...KEPT SLIGHT CHANCE/POPS IN THE
FORECAST UNTIL THE FRONT PASSES THROUGH. HIGH PRESSURE WILL RETURN
FOR THE REMAINDER OF THE LONG TERM FORECAST.
CJC
&&
.AVIATION...
00Z TAFS
PRIMARY FORECAST CONCERN IS CONVECTIVE LINE LIFTING NORTHEAST
THROUGH EASTERN AR. THIS LINE REPRESENTS THE FIRST REAL CHANCE OF
TS AT MEM FOR THE DAY. THIS LINE IS RATHER STRONGLY FORCED... BUT
WILL BE ENCOUNTERING A GRADUALLY STABILIZING LOWER ATMOSPHERE BY THE
TIME IT APPROACHES THE MS RIVER. HRRR MODEL SHOWS THIS LINE WEAKENING
OVER TIME AND HAVE PLACED A PREDOMINATE SHRA WITH VCTS IN FOR MEM.
TIME OF ARRIVAL TOOL PLACES THIS LINE NEAR MEM AT 0215Z.
OTHER THAN A MVFR VSBY IN CONVECTIVE SHOWERS...VFR SHOULD PREVAIL
THROUGH THE EVENING. NAM LOW LEVEL MOISTURE PROGS SUGGEST A SLIGHT
CHANCE OF MVFR CIGS TOWARD SUNRISE...WITH BETTER CHANCES FOR MVFR
CIGS AT TUP.
PWB
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 75 89 75 92 / 40 50 30 30
MKL 73 88 74 89 / 40 50 40 50
JBR 74 88 73 91 / 60 50 50 40
TUP 73 90 74 91 / 30 40 30 30
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Aug 31, 5:18 PM CST, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
618 PM CDT FRI AUG 31 2012
ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-011200-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
618 PM CDT FRI AUG 31 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.
.DAY ONE...TONIGHT
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS MAINLY ALONG AND
WEST OF A LINE FROM TIPTONVILLE TENNESSEE TO CLARKSDALE MISSISSIPPI
INCLUDING MEMPHIS THROUGH THIS EVENING. THE MAIN SEVERE WEATHER
THREAT WILL BE A POTENTIAL FOR A FEW SHORT LIVED TORNADOES
ASSOCIATED WITH THE REMNANTS OF ISAAC.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
A FEW STRONG THUNDERSTORMS WITH GUSTY WINDS ARE POSSIBLE SATURDAY
AFTERNOON AND SUNDAY AFTERNOON.
.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGERS...AND LAW
ENFORCEMENT MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING.
SWC
In the hours before
Special weather statement, Aug 31, 6:39 PM CST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
739 PM CDT FRI AUG 31 2012
ARZ048-049-058-010115-
LEE AR-PHILLIPS AR-ST. FRANCIS AR-
739 PM CDT FRI AUG 31 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 815 PM CDT FOR...
WESTERN LEE COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN PHILLIPS COUNTY IN EASTERN ARKANSAS...
CENTRAL ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS
LOCATED FROM 14 MILES SOUTH OF GARRET GROVE TO 11 MILES SOUTHWEST OF
WATKINS CORNER AT 739 PM CDT...MOVING NORTHEAST AT 45 MPH.
VERY HEAVY RAIN WILL OCCUR WITH THESE THUNDERSTORMS.
PEOPLE IN LEE...PHILLIPS AND ST. FRANCIS COUNTIES...INCLUDING
LOCATIONS NEAR FORREST CITY...MADISON...MARIANNA AND MARVELL...SHOULD
MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3509 9072 3463 9062 3437 9100 3446 9101
3448 9106 3473 9106 3473 9110 3474 9111
3479 9111
TIME...MOT...LOC 0039Z 227DEG 41KT 3464 9111 3441 9107
RRHSpecial weather statement, Aug 31, 6:42 PM CST, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
742 PM CDT FRI AUG 31 2012
ARZ027-035-036-048-049-010115-
CRITTENDEN AR-CROSS AR-LEE AR-POINSETT AR-ST. FRANCIS AR-
742 PM CDT FRI AUG 31 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 815 PM CDT FOR...
NORTHWESTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
EASTERN CROSS COUNTY IN EASTERN ARKANSAS...
NORTH CENTRAL LEE COUNTY IN EASTERN ARKANSAS...
SOUTH CENTRAL POINSETT COUNTY IN EASTERN ARKANSAS...
EASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS
LOCATED FROM COLT TO 7 MILES SOUTH OF FORREST CITY AT 742 PM CDT...
MOVING NORTHEAST AT 40 MPH.
VERY HEAVY RAIN WILL OCCUR WITH THESE THUNDERSTORMS.
PEOPLE IN CRITTENDEN...CROSS...LEE...POINSETT AND ST. FRANCIS
COUNTIES...INCLUDING LOCATIONS NEAR EARLE...FORREST CITY...MADISON...
PARKIN...VILLAGE CREEK STATE PARK AND WYNNE...SHOULD MONITOR THIS
STORM CLOSELY.
&&
LAT...LON 3558 9048 3517 9033 3484 9073 3522 9088
TIME...MOT...LOC 0042Z 222DEG 35KT 3517 9079 3493 9072
RRH
Special weather statement, Aug 31, 7:13 PM CST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
813 PM CDT FRI AUG 31 2012
ARZ027-035-036-048-010200-
CRITTENDEN AR-CROSS AR-POINSETT AR-ST. FRANCIS AR-
813 PM CDT FRI AUG 31 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 900 PM CDT FOR...
CRITTENDEN COUNTY IN EASTERN ARKANSAS...
NORTHEASTERN CROSS COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN POINSETT COUNTY IN EASTERN ARKANSAS...
EASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS TO 50 MPH WAS LOCATED
FROM PARKIN TO 13 MILES WEST OF SIMSBORO AT 813 PM CDT...MOVING
NORTHEAST AT 35 MPH.
VERY HEAVY RAIN WILL OCCUR WITH THESE THUNDERSTORMS.
PEOPLE IN CRITTENDEN...CROSS...POINSETT AND ST. FRANCIS COUNTIES...
INCLUDING LOCATIONS NEAR EARLE...PARKIN AND TYRONZA...SHOULD MONITOR
THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES
WAPANOCCA LAKE.
&&
LAT...LON 3536 9062 3553 9030 3551 9028 3544 9028
3543 9023 3530 9016 3527 9017 3501 9033
3495 9057 3512 9049
TIME...MOT...LOC 0113Z 233DEG 31KT 3531 9051 3511 9046
3498 9056Special weather statement, Aug 31, 7:14 PM CST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
814 PM CDT FRI AUG 31 2012
ARZ036-048-049-058-MSZ007-010-010200-
CRITTENDEN AR-LEE AR-PHILLIPS AR-ST. FRANCIS AR-TUNICA MS-COAHOMA MS-
814 PM CDT FRI AUG 31 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 900 PM CDT FOR...
SOUTH CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
EASTERN LEE COUNTY IN EASTERN ARKANSAS...
NORTHEASTERN PHILLIPS COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
NORTH CENTRAL COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...
WESTERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS TO 55 MPH WAS LOCATED
FROM 5 MILES NORTHWEST OF MARIANNA TO 10 MILES SOUTHWEST OF WEST
HELENA AT 814 PM CDT...MOVING NORTHEAST AT 40 MPH.
VERY HEAVY RAIN WILL OCCUR WITH THESE THUNDERSTORMS.
PEOPLE IN COAHOMA...CRITTENDEN...LEE...PHILLIPS...ST. FRANCIS AND
TUNICA COUNTIES...INCLUDING LOCATIONS NEAR HELENA...HUGHES...
MARIANNA...ST FRANCIS NATIONAL PARK AND WEST HELENA...SHOULD MONITOR
THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES
HORSESHOE LAKE AND MIDWAY LAKE.
&&
LAT...LON 3459 9085 3484 9085 3500 9036 3480 9028
3449 9037 3431 9088
TIME...MOT...LOC 0114Z 241DEG 34KT 3482 9083 3467 9070
3445 9075Special weather statement, Aug 31, 7:37 PM CST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
837 PM CDT FRI AUG 31 2012
ARZ027-028-036-TNZ048-049-088-010215-
CRITTENDEN AR-MISSISSIPPI AR-POINSETT AR-SHELBY TN-LAUDERDALE TN-
TIPTON TN-
837 PM CDT FRI AUG 31 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 915 PM CDT FOR...
NORTHERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
SOUTHERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN POINSETT COUNTY IN EASTERN ARKANSAS...
SOUTHWESTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
NORTHWESTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
WESTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS 40 TO 50 MPH WAS
LOCATED FROM 4 MILES NORTHWEST OF GILMORE TO 4 MILES SOUTHEAST OF
CRAWFORDSVILLE AT 837 PM CDT...MOVING NORTHEAST AT 40 MPH.
VERY HEAVY RAIN WILL OCCUR WITH THESE THUNDERSTORMS.
PEOPLE IN CRITTENDEN...LAUDERDALE...MISSISSIPPI...POINSETT...SHELBY
AND TIPTON COUNTIES...INCLUDING LOCATIONS NEAR KEISER...MARION...
MARKED TREE...MEEMAN SHELBY FOREST STATE PARK...MILLINGTON...
OSCEOLA...TYRONZA AND WILSON...SHOULD MONITOR THIS STORM CLOSELY.
THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BRANDYWINE LAKE...
CORONEE LAKE...THE CHUTE AND WAPANOCCA LAKE.
&&
LAT...LON 3584 9003 3553 8982 3533 8982 3505 9040
3525 9038 3548 9049
TIME...MOT...LOC 0137Z 236DEG 33KT 3546 9030 3532 9022
3520 9026
RRHSpecial weather statement, Aug 31, 8:03 PM CST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
903 PM CDT FRI AUG 31 2012
ARZ028-036-MOZ113-115-TNZ019-048-049-010245-
CRITTENDEN AR-MISSISSIPPI AR-DUNKLIN MO-PEMISCOT MO-DYER TN-
LAUDERDALE TN-TIPTON TN-
903 PM CDT FRI AUG 31 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 945 PM CDT FOR...
EXTREME NORTHEASTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
SOUTHWESTERN DYER COUNTY IN NORTHWEST TENNESSEE...
SOUTHEASTERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
SOUTHERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI...
WESTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
WESTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS OF 40 TO 50 MPH WAS
LOCATED FROM 5 MILES NORTHWEST OF KEISER TO 14 MILES SOUTH OF WILSON
AT 903 PM CDT...MOVING NORTHEAST AT 40 MPH.
VERY HEAVY RAIN WILL OCCUR WITH THESE THUNDERSTORMS.
PEOPLE IN CRITTENDEN...DUNKLIN...DYER...LAUDERDALE...MISSISSIPPI...
PEMISCOT AND TIPTON COUNTIES...INCLUDING LOCATIONS NEAR
BLYTHEVILLE...FORT PILLOW STATE PARK...GOSNELL...KEISER...LUXORA...
MANILA...OSCEOLA...RIPLEY...STEELE AND WILSON...SHOULD MONITOR THIS
STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BIG
LAKE...CHISHOLM LAKE...OPEN LAKE...SUNK LAKE AND THE CHUTE.
&&
LAT...LON 3603 8954 3570 8951 3538 9005 3538 9007
3533 9015 3554 9011 3577 9029 3583 9029
3621 8990
TIME...MOT...LOC 0203Z 235DEG 36KT 3574 9012 3560 9001
3539 9004
RRHThunderstorm Wind, Shelby
- When
- August 31, 8:20 PM CST to 8:25 PM CST
- Where
- Shelby County, 1.28 mi W of Memphis to 1.03 mi WNW of Memphis
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $45,000
- Reported by
- Newspaper
- Coordinates
- 35.133, -90.042
Straight line winds knocked down a very large tree on to the Vance Avenue Youth Development Center. It landed on the southeast section of the center. Two connected modular buildings that were recently renovated were damaged. A wooden deck was partially crushed and other roof damage led to some damage of the center's electronics.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes in Illinois, August 31, 20121 injured · $230,000 · EF1 · 2 events
- Hail in Maine, August 31, 20121 in hail · 4 events
- Damaging Winds in Nevada, August 31, 201256 kt wind · 4 events
- Tornadoes in Illinois, August 31, 2012EF0 · 3 events
- Flash Flood and Damaging Winds in Texas, August 31, 2012$5,000 · 53 kt wind · 3 events
- Damaging Wind and Heavy Rain in Arizona, August 31, 2012$5,000 · 60 kt wind · 2 events
- Damaging Wind in Texas, August 31, 2012$10,000 · 50 kt wind · 1 event
- Tornado in Missouri, August 31, 2012EF0 · 1 event
- Damaging Wind in Texas, August 31, 201255 kt wind · 1 event
- Damaging Wind in Idaho, August 31, 201250 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 410316.